Halit Orhan, Orcid Number: 0000-0001-3609-5024
Halit Orhan, Orcid Number: 0000-0001-3609-5024
Professor of Mathematics, Ataturk University, ERZURUM-TURKIYE
Verified email at atauni.edu.tr - Homepage
Cited by
Cited by
Coefficient bounds for new subclasses of bi-univalent functions
M Çağlar, H Orhan, N Yağmur
Filomat 27 (7), 1165-1171, 2013
Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions
E Deniz, H Orhan, HM Srivastava
Taiwanese J. Math 15 (2), 883-917, 2011
On a subclass of certain starlike functions with negative coefficients
M Kamali, H Orhan
Bulletin of the Korean Mathematical Society 41 (1), 53-71, 2004
Geometric properties of generalized Struve functions
H Orhan, N Yagmur
Annals of the Alexandru Ioan Cuza University-Mathematics 1 (ahead-of-print), 2014
Starlikeness and convexity of generalized Struve functions
N Yagmur, H Orhan
Abstract and Applied Analysis 2013, 2013
Second Hankel determinant for bi-starlike and bi-convex functions of order β
E Deniz, M Çağlar, H Orhan
Applied Mathematics and Computation 271, 301-307, 2015
Subclasses of analytic functions defined by a generalized differential operator
D Raducanu, H Orhan
Int. J. Math. Anal 4 (1), 1-15, 2010
The Fekete–Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains
H Orhan, E Deniz, D Raducanu
Computers & mathematics with applications 59 (1), 283-295, 2010
Radii of starlikeness of some special functions
Á Baricz, D Dimitrov, H Orhan, N Yağmur
Proceedings of the American Mathematical Society 144 (8), 3355-3367, 2016
Some general univalence criteria for a family of integral operators
HM Srivastava, E Deniz, H Orhan
Applied mathematics and computation 215 (10), 3696-3701, 2010
Bounds for the second Hankel determinant of certain bi-univalent functions
H Orhan, N Magesh, J Yamini
Turkish Journal of Mathematics 40 (3), 679-687, 2016
A generalization on subfamily of p-valent functions with negative coefficients
H Orhan, H Kiziltunç
Applied mathematics and computation 155 (2), 521-530, 2004
Initial coefficient bounds for a general class of bi-univalent functions
H Orhan, N Magesh, VK Balaji
Filomat 29 (6), 1259-1267, 2015
The Fekete-Szegö problem for a generalized subclass of analytic functions
E Deniz, H Orhan
Kyungpook Mathematical Journal 50 (1), 37-47, 2010
Neighborhoods of a class of analytic functions with negative coefficients.
H Orhan, M Kamali
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
Fekete–Szegö problem for certain classes of Ma-Minda bi-univalent functions
H Orhan, N Magesh, VK Balaji
Afrika Matematika 27 (5), 889-897, 2016
The Radius of -Convexity of Normalized Bessel Functions of the First Kind
Á Baricz, H Orhan, R Szász
Computational Methods and Function Theory 16 (1), 93-103, 2016
Bounds for radii of starlikeness and convexity of some special functions
İ Aktaş, Á Baricz, H Orhan
Turkish Journal of Mathematics 42 (1), 211-226, 2018
Differential subordinations involving generalized Bessel functions
Á Baricz, E Deniz, M Çağlar, H Orhan
Bulletin of the malaysian mathematical sciences society 38 (3), 1255-1280, 2015
Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions
HM Srivastava, H Orhan
Applied mathematics letters 20 (6), 686-691, 2007
The system can't perform the operation now. Try again later.
Articles 1–20